MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93333
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Abnormal scarring (4896)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain and the patient subsequently underwent a skin revision surgery to remove hypertrophic scar/keloid at the abutment site on (b)(6) 2025.The abutment was also removed during the same surgery.The internal fixture remains.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Transient pain is a known medical complication where most cases can be resolved with clinical case management.Known reasons for cause of pain are abnormal skin sensitivity, earlier trauma to the implanted area, lack of adequate bone quality or other generalized diseases.It might also be due to a loose implant magnet, causing pain around the implanted area when using the baha sound processor.

Brand Name
BA400 ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24577101
Report Number6000034-2026-01025
Device Sequence Number9426272
Product Code MAH
UDI-Device Identifier09321502022736
UDI-Public(01)09321502022736(10)199499(17)280530
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93333
Device Catalogue Number93333
Device Lot Number199499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale